Most knots are wild
Milnor, J.
Fundamenta Mathematicae, Tome 53 (1964), p. 335-338 / Harvested from The Polish Digital Mathematics Library
Publié le : 1964-01-01
EUDML-ID : urn:eudml:doc:213768
@article{bwmeta1.element.bwnjournal-article-fmv54i1p26bwm,
     author = {J. Milnor},
     title = {Most knots are wild},
     journal = {Fundamenta Mathematicae},
     volume = {53},
     year = {1964},
     pages = {335-338},
     zbl = {0126.18804},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-fmv54i1p26bwm}
}
Milnor, J. Most knots are wild. Fundamenta Mathematicae, Tome 53 (1964) pp. 335-338. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-fmv54i1p26bwm/